# SDR SWAA2015061540656

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 57,080 hours, 45,059 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 300803
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURNBACK AND AN EMERGENCY WAS DELARED, DUE TO A FUEL QTY INDICATOR BEING ERRATIC AND WITH A FUEL IMBALANCE.   R & R LEFT TANK NR 6 PROBE IAW MM.
